IJPAM: Volume 92, No. 2 (2014)
IN COMPLEX VALUED METRIC SPACE
Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, 131 039, Haryana, INDIA
This paper has been retracted (because of author decision) and references to this paper in abstract, indexing, and citation databases should be deleted.
Received: December 26, 2013
Retracted: April 21, 2014
DOI: 10.12732/ijpam.v92i2.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 243 - 264
This work is licensed under the Creative Commons Attribution International License (CC BY).